Advances in Pure Mathematics

Volume 3, Issue 7 (October 2013)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Primes in Arithmetic Progressions to Moduli with a Large Power Factor

HTML  Download Download as PDF (Size: 173KB)  PP. 25-32  
DOI: 10.4236/apm.2013.37A003    4,300 Downloads   7,169 Views  Citations
Author(s)

ABSTRACT

Recently Elliott studied the distribution of primes in arithmetic progressions whose moduli can be divisible by highpowers of a given integer and showed that for integer a≥2 and real number A>0. There is a B=B(A)>0 such that

,

holds uniformly for moduli that are powers of a. In this paper we are able to improve his result.

Share and Cite:

R. Guo, "Primes in Arithmetic Progressions to Moduli with a Large Power Factor," Advances in Pure Mathematics, Vol. 3 No. 7A, 2013, pp. 25-32. doi: 10.4236/apm.2013.37A003.

Cited by

[1] A Bombieri-Vinogradov-type theorem with prime power moduli
arXiv preprint arXiv:2107.04348, 2021
[2] On the equations and
International Journal of Number Theory, 2021
[3] ON THE EQUATIONS φ (n)= φ (n+ k) AND φ (p− 1)= φ (q− 1)
2020

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.